# SDR AUS20011235

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: LP3038454
- Condition: Contaminated
- Location: Engine Fuel
- Component: Engine Fuel Dis, Pwa, PW123D
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 LOW PRESSURE FUEL FILTER CONTAMINATED BY A SMALL AMOUNT OF FOREIGN MATERIAL.  FILTER BYPASS LIGHT ILLUMINATED.
